# SDR CA110617008

- Difficulty date: June 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 20,363 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE ACFT EXPERIENCED A LOSS OF HYD PRESSURE ON THE RT HYD SYS DUE TO A CHAFED HOSE.  THE FAILED NON RETURN VALVE DID NOT ALLOW THE REMAINING OPS LT HYD PUMP TO MAINTAIN SYS PRESSURE AS THE INTERNAL FAILURE OF THE VALVE ALLOWED PRESSURE THROUGH FROM THE OPS LT SYS INTO THE FAILED RT SYS.
